Qiuyan WANG


On the Linear Complexity of Binary Generalized Cyclotomic Sequences of Period 2pm+1qn+1
Minghui YANG Dongdai LIN Qiuyan WANG Jian GAO 
Publication:   
Publication Date: 2019/04/01
Vol. E102-A  No. 4  pp. 676-679
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
linear complexitybinary generalized cyclotomic sequencesbalanced
 Summary | Full Text:PDF

A Property of a Class of Gaussian Periods and Its Application
Yuhua SUN Qiang WANG Qiuyan WANG Tongjiang YAN 
Publication:   
Publication Date: 2018/12/01
Vol. E101-A  No. 12  pp. 2344-2351
Type of Manuscript:  Special Section PAPER (Special Section on Signal Design and Its Applications in Communications)
Category: Communication Theory and Signals
Keyword: 
binary sequencesWhiteman's generalized cyclotomic sequenceGaussian periods2-adic complexity
 Summary | Full Text:PDF

Transition Mappings between De Bruijn Sequences
Ming LI Yupeng JIANG Dongdai LIN Qiuyan WANG 
Publication:   
Publication Date: 2017/05/01
Vol. E100-A  No. 5  pp. 1254-1256
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
De Bruijn sequencefeedback shift registerconjugate transformation
 Summary | Full Text:PDF

Permutation Polynomials over Zpn and Their Randomness
Yuyin YU Lishan KE Zhiqiang LIN Qiuyan WANG 
Publication:   
Publication Date: 2017/03/01
Vol. E100-A  No. 3  pp. 913-915
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
permutation polynomialresidue class ringsingle cycle functionT-function
 Summary | Full Text:PDF

Multiple Attribute Authorities Attribute-Based Designated Confirmer Signature Scheme with Unified Verification
Yan REN Guilin WANG Yunhong HU Qiuyan WANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/11/01
Vol. E98-A  No. 11  pp. 2341-2348
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
attribute-based signaturedesignated confirmer signatureunified verificationmultiple authorities
 Summary | Full Text:PDF

On the Linear Complexity of New Modified Jacobi Sequences
Qiuyan WANG Yupeng JIANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/11/01
Vol. E97-A  No. 11  pp. 2263-2266
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomysequenceslinear complexityminimal polynomials
 Summary | Full Text:PDF

On the Linear Complexity of Legendre Sequences Over Fq
Qiuyan WANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/07/01
Vol. E97-A  No. 7  pp. 1627-1630
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
legendre sequenceslinear complexityminimal polynomial
 Summary | Full Text:PDF